# SDR REXA2022042000669

- Difficulty date: January 24, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 27,743 hours, 19,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: SH670358233
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FLOOR STRUCTURE LBL9 HAS CORROSION IN SEVERAL AREAS FROM FS 847.00 TO FS849.00 029 JC:900-53-180-503 - COMPLIED WITH EA NO. CRJ953-13011 DATED 2/25/2022 REV IR.
